“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15376
School of Mathematics
  Title:   Engel subnormal subgroups of skew linear groups
  Author(s):  Mojtaba Ramezan-Nassab (Joint with M.H. Bien)
  Status:   Published
  Journal: Linear Algebra Appl.
  Vol.:  558
  Year:  2018
  Pages:   74-78
  Supported by:  IPM
Let D be a division ring with uncountable center and n a natural number. In this article we show that every Engel subnormal subgroup of GLn (D) is central. This affirmatively answered a question posed in Ramezan-Nassab and Kiani (2012), in the uncountable center case.

Download TeX format
back to top
scroll left or right